# SDR CALA2023122203716

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT SILL CENTER SHAPE HAS MULTI AREAS OF CORROSION.  REMOVED AND REPLACED R2 DOOR CUTOUT SILL CENTER SHAPE IAW A319 S RM 51-72-11.
